American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57E10) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] S. M. Webster. On the transformation group of a real hypersurface . Trans. Amer. Math. Soc. 231 (1977) 179-190. MR 0481085.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Peter Sie Pao. The topological structure of $4$-manifolds with effective torus actions. I . Trans. Amer. Math. Soc. 227 (1977) 279-317. MR 0431231.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] James A. Maiorana. Smith theory for$p$-groups . Trans. Amer. Math. Soc. 223 (1976) 253-266. MR 0423387.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Frank Raymond and Jeffrey L. Tollefson. Closed $3$-manifolds with no periodic maps . Trans. Amer. Math. Soc. 221 (1976) 403-418. MR 0415620.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] L. N. Mann and J. L. Sicks. Newman's theorem in the Riemannian category . Trans. Amer. Math. Soc. 210 (1975) 259-266. MR 0423388.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1